Regularity in arithmetical varieties

Ivan Chajda

Archivum Mathematicum (1984)

  • Volume: 020, Issue: 4, page 177-182
  • ISSN: 0044-8753

How to cite

top

Chajda, Ivan. "Regularity in arithmetical varieties." Archivum Mathematicum 020.4 (1984): 177-182. <http://eudml.org/doc/18144>.

@article{Chajda1984,
author = {Chajda, Ivan},
journal = {Archivum Mathematicum},
keywords = {Mal'cev condition; arithmeticity; regularity; varieties; Pixley polynomial},
language = {eng},
number = {4},
pages = {177-182},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Regularity in arithmetical varieties},
url = {http://eudml.org/doc/18144},
volume = {020},
year = {1984},
}

TY - JOUR
AU - Chajda, Ivan
TI - Regularity in arithmetical varieties
JO - Archivum Mathematicum
PY - 1984
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 020
IS - 4
SP - 177
EP - 182
LA - eng
KW - Mal'cev condition; arithmeticity; regularity; varieties; Pixley polynomial
UR - http://eudml.org/doc/18144
ER -

References

top
  1. S. Bulman-Fleming A. Day W. Taylor, Regularity and modularity of congruences, Alg. Univ. 4 (1974), 58-60. (1974) Zbl0296.08016MR0382118
  2. I. Chajda, Regularity and permutability of congruences, Alg. Univ. 11 (1980), 159-162. (1980) Zbl0449.08007MR0588209
  3. I. Chajda, A Maľcev characterization of tolerance regularity, Acta Sci. Math. (Szeged), 42 (1980), 229-232. (1980) Zbl0454.08003MR0603310
  4. B. Csákány, Characterization of regular varieties, Acta Sci. Math. (Szeged), 31 (1970), 187-189. (1970) Zbl0216.03302MR0272697
  5. J. Duda, Regularity of algebras with applications in congruence classes geometry, Arch. Math. (Brno), 19 (1983; 199 ---208. (1983) Zbl0541.08002MR0725222
  6. G. Grätzer, Two Maľcev-type theorems in universal algebra, J. Comb. Theory 8 (1970), 334-342. (1970) Zbl0194.01401MR0279022
  7. A. F. Pixley, Completeness in arithmetical algebras, Alg. Univ. 2 (1972), 179-196. (1972) Zbl0254.08010MR0321843
  8. A. F. Pixley, Distributivity and permutability of congruence relations in equational classes of algebras, Proc. Amer. Math. Soc., 14 (1963), 105-109. (1963) Zbl0113.24804MR0146104
  9. R. W. Quackenbush, Algebras with minimal spectrum, Aig. Univ. 10 (1980), 117-129. (1980) Zbl0437.08001MR0552161
  10. E. T. Schmidt, Über reguläre Mannigfaltigkeiten, Acta Sci. Math. (Szeged), 31 (1970), 197-201. (1970) Zbl0205.31902MR0281679
  11. H. A. Thurston, Derived operations and congruences, Proc. London. Math. Soc., 8 (1958), 127-124. (1958) Zbl0078.01901MR0091924
  12. H. Werner, A Maľcev condition on admissible relations, Alg. Univ. 3 (1973), 263. (1973) MR0330009
  13. R. Wille, Kongruenzklassengeometrien, Lectures Notes in Math., 113, Springer-Verlag 1970. (1970) Zbl0191.51403

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.